# SDR IXXA0400005O

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 87,041 hours, 34,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Curtain
- Condition: Unsecure
- Location: Nlg Ww
- Part time: 87,071 hours, 34,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND UPON GEAR RETRACTION, A NOISE WAS HEARD FROM NOSE GEAR AREA.  CREW RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED GEAR DOOR BRACKETS AND HINGES FOR DEFECTS AND NONE WERE NOTED.  CHECKED DOOR LINKAGES, SEALS AND MECHIANISM AND NO DEFECTS WERE NOTED.  LT NOSE WHEEL WELL INSPECTION FOUND CURTAIN WAS UNSNAPPED.  RESECURED NOSE WHEEL WELL CURTAIN, THEN INSPECTED GEAR DOOR.  PERFORMED GENERAL INSPECTION OF NOSE GEAR, NOSE WHEELS, WHEEL WELL AND RETRACTION SYSTEM IAW ALL APPLICABLE MANUALS.  NO DEFECTS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
